Fixed Points of Proinov E-Contractions

Alghamdi M. A. , GÜLYAZ ÖZYURT S. , Fulga A.

SYMMETRY-BASEL, vol.13, no.6, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 6
  • Publication Date: 2021
  • Doi Number: 10.3390/sym13060962
  • Title of Journal : SYMMETRY-BASEL


In this paper, we consider a new type of Proinov contraction on the setting of a symmetrical abstract structure, more precisely, the metric space. Our goal is to expand on some results from the literature using admissible mappings and the concept of E-contraction. The considered examples indicate the validity of the obtained results.